# SDR SWIA2019021245509

- Difficulty date: February 12, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 27,369 hours, 17,565 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF NONE OF THE GEAR CAME UP. DIVERTED. (FLT#4986) CLOSED ADJUSTED TARGET FOR PX37,IAW AMM. RIG CHECKS GOOD.
